MAUDE Adverse Event Report: DENTSPLY LLC CAVITRON JET PLUS W/TAPON-115V G137(DNA); SCALER, ULTRASONIC

DENTSPLY LLC CAVITRON JET PLUS W/TAPON-115V G137(DNA); SCALER, ULTRASONIC
Catalog Number 8187501
Medical Device Problem Code Restricted Flow rate (1248)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
While using a cavitron jet plus w/tap-on (b)(6) they allege that they have low water flow and the handpiece gets hot.; no injury resulted.
 
Additional Manufacturer Narrative
There has been a previous report received where lack of water flow has caused an overheating insert.Since an overheating insert could necessitate medical/surgical intervention to preclude permanent damage to a body structure or permanent impairment of a body function, this malfunction would be likely to cause/contribute to a serious injury should it recur.As such, this event meets the criteria for reportability per 21 cfr part 803.
 
Additional Manufacturer Narrative
(b)(6) 11/17/2025.Hpc # - (b)(4).Jm/hp # - (b)(4).Emh hp;cable,conn/gun cable damaged the hpc is damaged, restricting water flow and vibrations, damaged water control knob, damaged air manifold, build up heavy black debris in the water hose, damaged water solenoid, cannot regulate water flow, missing fc base pad, worn out nozzle grip, leaking air, pinched tubings.Check calibration, the unit will be repaired upon estimates approval.Aux cable was not sent in for evaluations.

Brand Name
CAVITRON JET PLUS W/TAPON-115V G137(DNA)
Common Device Name
SCALER, ULTRASONIC
Manufacturer (Section D)
DENTSPLY LLC
1301 smile way
york PA 17404
Manufacturer (Section G)
DENTSPLY LLC
1301 smile way
york PA 17404
Manufacturer Contact
dan eagar
221 w. philadelphia st.
york, PA 17401
7178494593
MDR Report Key23395090
Report Number2424472-2025-00148
Device Sequence Number13273576
Product Code ELC
UDI-Device IdentifierD00381875011
UDI-PublicD00381875011
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K052334
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 11/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number8187501
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/22/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/27/2025
Supplement Report FDA Received Date11/19/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown